Color-biased Hamilton cycles in random graphs

Lior Gishboliner, Michael Krivelevich, Peleg Michaeli

Research output: Contribution to journalArticlepeer-review


We prove that a random graph (Formula presented.), with p above the Hamiltonicity threshold, is typically such that for any r-coloring of its edges there exists a Hamilton cycle with at least (Formula presented.) edges of the same color. This estimate is asymptotically optimal.

Original languageEnglish
Pages (from-to)289-307
Number of pages19
JournalRandom Structures and Algorithms
Issue number3
StatePublished - May 2022


  • Hamilton cycles
  • discrepancy
  • random graphs


Dive into the research topics of 'Color-biased Hamilton cycles in random graphs'. Together they form a unique fingerprint.

Cite this